# SDR YENA20130713144

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 21,184 hours, 12,894 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  DISCOVERED FORWARD CABIN FLOORBEAM AT FRAME 17 RT RBL 20 CORRODED ON TOP TEE.  REPAIRED.  HFEC INSPECTION CARRIED OUT CUT OUT DAMAGED AT 3 LOCATIONS AND FABRICATED FILLER.  INSTALL FASTENERS AND BRACKETS. RESTORED FINISH.  REPAIRED IAW E13-428-01.
